Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Husband disinterested in sex due to erection problem, satisfies himself with masturbation. Solution?

hello doctor, i got married 5 months before. my hubby cannot have sex with me. he us to avoid me every night. after 3 months i came to now that he is mastrubating and due to that he lacks interest towards me. we had sex for four times but he cannot be active. he s having erection problem. please guide me the right way of approach. is this a serious issue, please help me out of this problem regards
Asked On : Thu, 7 Jun 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
no its not so serious problem

u r just newly married, these problems can arise in this period

ur husband is masturbating that means he had erection

i think there is not much stimulation in ur husband and u have to take care of it

u have to come to aware of ur husband's interest, u have to be more attractive to ur husband

it may need time but u have to counsel ur husband , u have to stimulate him

there are many ways by which u can

read ur husband's mind

there are some procedures of stimulating sexual organs of male partners which u can come to know details of that procedures each of which has scientific explanation.

even though there is failure in erection ur husband ll have to take sildenafil tablets 15 - 20 mins before ur intercoarse

i think problem ll be solved by then

if not u can have ur husband's psychiatric counselling

incapable of erection means impotency and impotency is a valid ground for devorce

these are the steps i think u understand

don't be worried right now try to be confident..u ll find ur solution

thank u
Answered: Thu, 7 Jun 2012
I find this answer helpful
  User's Response
Hi Nasreen,
You need to work a little on the issue. It may be a case of Psychological Impotence. At times patients develop this type of problem that at the time of sex they fail to get erection and it is well otherwise like during masturbation. It may be the case that you are the first girl with whom he is trying to have sex and so that could be creating pressure on him.
For next few months try to do the following:
1. Try to be normal, do not let him feel that he is not able to perform good.
2. You had sex four times so that is suggestive that he is healthy sexually, you just need to make him feel relaxed and more friendly with you.
3. Try to have funny talks and give him your touch.
4. Do not panic give it a couple of weeks more and both of you will be doing well, just try to be first as friendly as you can and then as close as you can.
5. Sex is best when it is pressure free so create such environment.
6. Take care of his diet and add some proteins and cut coffee and tea.
7. Physical exercise provides mental strength too, so start going on a walk with him, having a walk together otherwise is also good for bonding.
8. If problem persists for long then see a competent doctor, do not have any medicine on your own, it could be dangerous.

feel free to ask any queries..


Wish you a speedy recovery to health
Answered: Thu, 7 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor